Doctor insights on:
Can Use Of Fluoxetine Cause Anhedonia
Anhedonia is also known as Lack of pleasure. Anhedonia simply means an inability to find pleasure in the activities and hobbies that you used to enjoy. The key difference between anhedonia and a normal lack of interest is that the person experiencing anhedonia previously enjoyed the activities (e.g., sex, reading, sports, socializing, etc.) in which they are no longer interested. It is frequently ...Read more
I've taken Prozac for 3 days and i feel my depression worse than ever. I have suicidal ideation, anhedonia. should i continue taking it?
Please see doctor: Please see your doctor asap. Please realize medicines that help depression do not work the same as meds, for example, that treat infections. Our brains often take 3-6 weeks to heal from depression IF they are going to respond to the anti-depressant medication. It is not unusual to need med changes if there is no response or they are intolerable. Support and talk therapy are vital as a bridge! ...Read more
Would taking ecstasy drugs cause a problem while on fluoxetine? When compared to taking ecstasy when not on fluoxetine
YES!: Taking any drugs that you obtain illegally while on prescription medications is a recipe for disaster. The combination of ecstasy (if indeed that is what you have) and fluoxetine, along with Amitriptyline could cause multiple, potentially dangerous interactions. Now that you have asked this question, please discuss this in detail wth your prescribing physician. Be open and honest. ...Read moreSee 1 more doctor answer
Can fluoxetine cause u to be sick for a while before u get used to the medicine I have been on it for 19 days I think. How much longer will this last?
Are you referring to: an upset stomach. If you have loose stools - those usually resolve in about 14 days. If you have nausea or abdominal discomfort - take it with food. If that is not successful - recommend addition of probiotic. Let you prescribing physician know about all side effects. ...Read more
Luvox effects : Serotonin, which like all of the nerve transmitters in the brain, lines the entire G.I. Track. During fetal development the bottom of the neural crest which becomes the brain heads south and remains connected to the brain both through nerves as well as through nerve transmitters that line the G.I. Track. When people take a medication like luvox, which is an ssri, the excess serotonin stimulation within the G.I. Tract can trigger a diarrhea response. It does this by affecting and binding to serotoninreceptors in the G.I. Tract which can cause subsequent diarrhea. The gut is being increasingly referred to as the third brain and the whole effect of the gut and the bacteria that we have in our intestines is a huge area of research into human well-being and illness at the present time. ...Read more
Fluoxetine (brand prozac) is an antidepressant in the class known as serotonin selective reuptake inhibitors aka ssris. Fda approved in 1987 for the treatment of major depressive disorder. Subsequently approved for obsessive compulsive disorder, bulimia nervosa, panic disorder, and premenstrual dysphoric disorder. Significantly safer and much better ...Read more
Anhedonia, or lack of sense of pleasure often refers to the absence of getting joy or satisfaction out of things or activities most people enjoy. People sometimes describe this as the "blah's". It is commonly associated with depression and can be one of the later symptoms to respond to medication or psychotherapy, but can also be associated with ...Read more
- Talk to a doctor live online for free
- Long use of antibiotics can cause soreness in pubic in vaginal area
- Can laxative abuse or over use of laxative cause colitis?
- Can prolonged use of adderall xr cause or contribute to adrenal failure?
- Ask a doctor a question free online
- Can the use of methamphetamine cause leukocytosis?
- Excessive use of antibiotics can cause gallstones
- Can long term use of hyzaar cause permanent swelling in legs?
- Can toothache be caused due to excessive use of floride based toothpaste?
- Talk to a psychologist online for free